Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2010

Two new general p-valent integral operators

Guelsah Saltik, Erhan Deniz, Ekrem Kadıoğlu

Mathematical and Computer Modelling Cilt 52 · ss. 1605–1609 · 01.11.2010
DOI ile aç

Özet

In this paper, we define two new general p-valent integral operators for certain analytic functions in the unit disc U and give some properties for these integral operators on some classes of univalent functions. (C) 2010 Elsevier Ltd. All rights reserved.

Atıf için künye

Saltik, G., Deniz, E., & Kadıoğlu, E. (2010). Two new general p-valent integral operators. Mathematical and Computer Modelling, 52, 1605–1609. https://doi.org/10.1016/j.mcm.2010.06.025

BibTeX
@article{saltik2010-72971,
  author = {Saltik, Guelsah and Deniz, Erhan and Kadıoğlu, Ekrem},
  title = {Two new general p-valent integral operators},
  journal = {Mathematical and Computer Modelling},
  year = {2010},
  volume = {52},
  pages = {1605--1609},
  issn = {0895-7177},
  doi = {10.1016/j.mcm.2010.06.025},
  url = {https://akademik.atauni.edu.tr/yayinlar/72971-two-new-general-p-valent-integral-operators}
}